RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 113, Number 2, Pages 285–288 (Mi tmf1078)  

Some properties of solutions of a $P$-type nonlinear equation

V. V. Tsegel'nik

Belarussian State University of Computer Science and Radioelectronic Engineering

Abstract: For a nonlinear ordinary differential equation (defining a polinomial Hamiltonian associated with the third Painlev'e equation in the case $\gamma=0$, $\alpha\delta\neq0$) we have obtained Bäcklund transformation and nonlinear functional relationship for solutions corresponding to different values of the parameter of the equation.

DOI: https://doi.org/10.4213/tmf1078

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 113:2, 1438–1441

Bibliographic databases:

Received: 03.03.1997

Citation: V. V. Tsegel'nik, “Some properties of solutions of a $P$-type nonlinear equation”, TMF, 113:2 (1997), 285–288; Theoret. and Math. Phys., 113:2 (1997), 1438–1441

Citation in format AMSBIB
\Bibitem{Tse97}
\by V.~V.~Tsegel'nik
\paper Some properties of solutions of a $P$-type nonlinear equation
\jour TMF
\yr 1997
\vol 113
\issue 2
\pages 285--288
\mathnet{http://mi.mathnet.ru/tmf1078}
\crossref{https://doi.org/10.4213/tmf1078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609030}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 113
\issue 2
\pages 1438--1441
\crossref{https://doi.org/10.1007/BF02634169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072788800005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1078
  • https://doi.org/10.4213/tmf1078
  • http://mi.mathnet.ru/eng/tmf/v113/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:165
    Full text:88
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020